Abdominal burning after Chemo

Good morning everyone!!! Just a quick question. I had debulking surgery November 21, 16, and just had my third round of chemo (taxol and carbo) this last thursday. I have read that you cannot feel the chemo in the tissue, yet every time for about a week after, I have a burning pain, where cancer was removed. I was wondering if anyone else has experienced this, or what you may know on this topic. Thanks!! :)

6 Replies

oldestnewest
  • That is normal I had burning for months after surgery. Don't worry it will go away. Hope you are feeling well. My prayers are with you. This is a hard trial but hang in there and keep on pushing. Belsie

  • Thank you Belsie, so glad to hear that. I hope you are doing well, Hugs!

  • Question, are you doing stomach wash chemo? I did same cocktail as you. But I did do stomach wash chemo. I had a lot of uncomfortable issues with my stomach. Don't recall burning. Try drinking more fluids, water. I know I had more issues when dehydrated.

  • Thanks Lizchips, no I am not doing stomach wash, unfortunately, I heard you have better results that way . I am doing IV carbo, taxol. I talked with my oncologist this last Thursday about the pain, and she said it was surgery related. Thanks for reminding me to drink more water, I am really bad about that!!! Hugs!!!!!

  • Your not alone water is tough for me. I have horses so I do a lot of lifting. I ended up with Herneas, 5 after my surgeries. Now I get mild stomach pain were the tied are for the repairs. It's always something. Best wishes for your recovery.

  • Oh you poor thing, Hernias, noooo!!!! You sound like me though, trying to be as normal as possible, we still have chores to do. :) You did make me a little jealous though, I have always wanted a horse. :) Be careful, and take care!!!!

You may also like...